Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Orange colored oily discharge in bowels. Have been drinking apple juice regularly with plums. Cause?

My Family and I are experiencing some orange-colored oil floating on the toilet bowl whenever we move our bowel. It s oily even when we wash our anus . We ve been drinking apple juice for months now. We eat a lot of different fruits especially papaya. Lately, just my husband and I have taken plums. What might be the cause of our orange-colored oily discharge whenever we move our bowel?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there appears to be least possibility of intake of apple juices and orange colored rectal discharge.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for stool examination for detail evaluation.
Dr. Mayank Bhargava
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor